# SDR SWAA2021042257335

- Difficulty date: March 17, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD PANEL 142NWB IS CRACKED / RECEIVED NEW AFT CARGO BAY FWD BULKHEAD PANEL 142NWB ITEM # 7253772. ACCOMPLISHED ON COSTUMER CARD # JPANEL-141-CLOSE 57319U 15APR21
